MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PROCINCH ADJUSTABLE LOOP IMPLANT, REVERSE TENSIONING; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE PROCINCH ADJUSTABLE LOOP IMPLANT, REVERSE TENSIONING; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 234-102-060
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device broke during procedure and was potentially unable to be retrieved from patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: broken during surgery.Probable root cause: design - loop material too weak - loop size too small to facilitate ease of graft loading into loop.Process - use of incorrect materials during assembly - loop splicing not performed to specification causing loop to be too small.Application - excessive manipulation/force.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.

Brand Name
PROCINCH ADJUSTABLE LOOP IMPLANT, REVERSE TENSIONING
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16258750
Report Number0002936485-2023-00069
Device Sequence Number17839113
Product Code MBI
UDI-Device Identifier07613327137385
UDI-Public07613327137385
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-102-060
Device Catalogue Number234-102-060
Device Lot Number22222AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown